Mathematical models of calcium and tight junctions in normal and reconstructed epidermis

Adams, Matthew P. (2016) Mathematical models of calcium and tight junctions in normal and reconstructed epidermis. Bulletin of the Australian Mathematical Society, 93 2: 347-349. doi:10.1017/S0004972715001537

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ376852_OA.pdf Full text (open access) application/pdf 55.45KB 0

Author Adams, Matthew P.
Title Mathematical models of calcium and tight junctions in normal and reconstructed epidermis
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
1755-1633
Publication date 2016-04-01
Sub-type Article (original research)
DOI 10.1017/S0004972715001537
Open Access Status Not Open Access
Volume 93
Issue 2
Start page 347
End page 349
Total pages 3
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Language eng
Keyword Calcium profile
Epidermis
Mathematical biology
Skin substitute
Tight junctions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Chemical Engineering Publications
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jan 2016, 23:26:11 EST by Matthew Adams on behalf of School of Chemical Engineering